Shown: posts 1 to 2 of 2. This is the beginning of the thread.
Posted by nickguy on July 18, 2006, at 16:49:59
On a few different ocassions I've taken an 8th of GOOD mushrooms, and experienced very little effects. While my other friends were tripping, I wasn't feeling, seeing, or experiencing hardly anything. I've taken them about 4 different times with no response. I'm just curious if anybody knows what this might mean or why this is, or if it is the same case for you.
Some things to consider as for reasons why:
The first time I took them, I wasn't on any psychiatric drugs. I believe the second time and third time I was on low dose 12.5 mg paxil. I also did not respond much to LSD or cocaine. I do respond to DXM fairly strongly. I am clinically diagnosed with depression.
IF anybody knows why this could be, please respond. I Would like to experience a trip atleast once in my life, I've heard it can be very spiritual and moving. THanks.
Posted by Medric on July 24, 2006, at 5:30:57
In reply to No responses to mushrooms (psylocibin), posted by nickguy on July 18, 2006, at 16:49:59
I have found consitently without fault that anytime dairy is consumed close before or during a mushrooms trip, it completely gets rid of the trip. I am not sure why, it just is.
Oh yea, just so you know,if you are on any anti-depressants (such as Paxil) or any other type of medicine taken daily which affects seritonin levels, the effectiveness of any recreational drug which relies on heightened levels of seritonin to work, such as mushrooms, acid, ecstasy to name a few. The reason being for this is that when on an antidepressant, yuor brain becomes used to heightened levels of seritonin, so when you take something like mushrooms, the raised seritonin from them will affect the brain considerably less, as it is already used to high levels of seritonin. The only solutions would be to take larger amounts of mushrooms or acid (higher amounts of ecstasy is dangerous, whereas problems from mushrooms or acid come from psychological damage mostly, although be very careful), don't be on an antidepressant, or take a drug such as DXM which does not rely on seritonin levels in order to trip.
This is the end of the thread.
Psycho-Babble Substance Use | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, email@example.com
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.